English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Mathematical model for apical growth, septation, and branching of mycelial microorganisms

MPS-Authors
/persons/resource/persons86448

Reichl,  Udo
Other publications of the MPI staff, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society;

/persons/resource/persons86172

Gilles,  Ernst Dieter
Other publications of the MPI staff, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Yang, H., King, R., Reichl, U., & Gilles, E. D. (1992). Mathematical model for apical growth, septation, and branching of mycelial microorganisms. Biotechnology and Bioengineering, 39(1), 49-58.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0013-A470-B
Abstract
There is no abstract available